Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Chevalley restriction theorem for vector-valued functions on quantum groups


Author: Martina Balagović
Journal: Represent. Theory 15 (2011), 617-645
MSC (2010): Primary 17B37, 20G42
Published electronically: September 8, 2011
MathSciNet review: 2833470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize Chevalley's theorem about restriction $ \operatorname{Res}: \mathbb{C}[\mathfrak{g}]^{\mathfrak{g}} \to \mathbb{C}[\mathfrak{h}]^W$ to the case when a semisimple Lie algebra $ \mathfrak{g}$ is replaced by a quantum group and the target space $ \mathbb{C}$ of the polynomial maps is replaced by a finite dimensional representation $ V$ of this quantum group. We prove that the restriction map $ \operatorname{Res}:(O_{q}(G)\otimes V)^{U_{q}(\mathfrak{g})}\to O(H)\otimes V$ is injective and describe the image.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B37, 20G42

Retrieve articles in all journals with MSC (2010): 17B37, 20G42


Additional Information

Martina Balagović
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: martinab@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-2011-00408-8
PII: S 1088-4165(2011)00408-8
Received by editor(s): April 2, 2010
Received by editor(s) in revised form: June 10, 2011
Published electronically: September 8, 2011
Additional Notes: This work was partially supported by the NSF grant DMS-0504847.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.